# SDR AWXA200601448

- Difficulty date: July 28, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,732 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800003
- Condition: Corroded
- Location: Fuselage
- Part time: 20,732 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON CROSS FITTING LOWER CUTOUT SUPPORT SCUFF PLATE OF L2 DOOR BETWEEN FS 66 TO FS 68 - Y 1732.  CROSS FITTING LOCATED ON L2 DOOR BETWEEN FS 66 AND FRAME 68 WAS REPLACED IAW SRM A319 51-72-11 AND 51-42-11 ; - Y 1732.
